# SDR MWEA050082

- Difficulty date: August 15, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,316 hours, 46,084 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Angle
- Part number: 5930645105
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET INTERIOR, THREE SUPPORT ANGLES BROKEN ON AFT SIDE OF FORWARD CIRCULAR WEB, LOCATED AT 5,7 AT THE EIGHT O'CLOCK POSITION.  FABRICATED AND INSTALLED CLIP.
